# SDR FDEA202403280390

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 38,955 hours, 21,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOBES BROKEN UNDER LOCK POSITION MG0828.  NO FLOOR PANEL DAMAGE AND NO SEAT TRACK CRACKS.  FABRICATED, LOCATED, AND MATCH-DRILLED NEW SEAT TRACK SECTION AND SPLICE FITTINGS IAW SRM FIG. 201.  INSTALLED THE SEAT TRACK AND REPAIR IAW SRM 53-10-16.
